Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Semigroups of right quotients of topological semigroups


Author: Hanns Joachim Weinert
Journal: Trans. Amer. Math. Soc. 147 (1970), 333-348
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9947-1970-0252551-6
MathSciNet review: 0252551
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0252551-6
Article copyright: © Copyright 1970 American Mathematical Society